# SDR UPS08553520

- Difficulty date: October 2, 2008
- Submitted: October 15, 2008
- Operation: Air carrier
- Aircraft: N425UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25370
- Aircraft time: 21,115 hours, 13,906 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 UPPER CONDUIT BRACKET CRACKED AT I/B SIDE OF NR 1 ENGINE PYLON AT AFT EDGE OF HYDRAULIC BAY AND STA 278.  REMOVED, FABRICATED & INSTALLED BRACKET PER SRM 51-40-02, DWG 313NB3033.
